# SDR GTIA2019021523156

- Difficulty date: February 12, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N671NK
- Make and model: Airbus A321-231
- Aircraft serial: 7246
- Aircraft time: 8,300 hours, 3,590 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOTS EXPERIENCED FUMES IN COCKPIT MID DESCENT. TAKING PACK ONE OFFLINE RESOLVED ISSUE-DETERMINED FUMES TO BE ODOR NOT VISIBLE FUMES/SMOKE. PERFORMED TSM 05-50-00. PER FLIGHT CREW ACTIONS AND PACK ONE ISOLATION ODOR DISAPATED, IDENTIFYING PACK 1 AS SOURCE OF ODOR. PACK ONE DEFERED LOG PAGE 2347826-2
